# SDR GTIA020850

- Difficulty date: July 31, 2002
- Submitted: September 25, 2002
- Operation: Air carrier
- Aircraft: N816NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49140
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLL - FOUND 1.75 INCH CRACK IN UNPRESSURIZED AREA OF LEFT AFT FUSELAGE AT STATION 1437 BETWEEN LONGERONS 22L AND 23L.  ACCOMPLISHED REPAIR IAW MD80 SRM 53-01.  (M)
